Публикация №8549

Название публикацииО РАБОТАХ В ОБЛАСТИ МОДЕЛИРОВАНИЯ ИНФОРМАЦИОННЫХ ПОТОКОВ В СОВРЕМЕННЫХ ВЫСОКОЧАСТОТНЫХ ФИНАНСОВЫХ ПРИЛОЖЕНИЯХ / RECENT WORKS IN THE FIELD OF MODELING INFORMATION FLOWS IN CONTEMPORARY HIGH-FREQUENCY FINANCIAL APPLICATIONS
Название на другом языке
Тип публикацииСтатья
ИзданиеСистемы и средства информатики
ИздательНе задан
ISBN0869-6527
DOI10.14357/08696527140404
Год издания2014
Том24
Номер4
ГлаваНе задан
Страницы63–85
АннотацияНе задан
АвторыКоролев Виктор Юрьевич
Соколов Игорь Анатольевич
Корчагин А.Ю.
Черток А.В.
ссылка в Internethttp://www.ipiran.ru/journal/collected/2014_24_04_rus/Vol24_Issue4_2014.pdf
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2012) AN IMPROVEMENT OF THE BERRY-ESSEEN INEQUALITY WITH APPLICATIONS TO POISSON AND MIXED POISSON RANDOM SUMS

(2002) GENERALIZED POISSON MODELS AND THEIR APPLICATIONS IN INSURANCE AND FINANCE

(2014) MODELING HIGH-FREQUENCY NON-HOMOGENEOUS ORDER FLOWS BY COMPOUND COX PROCESSES

(2014) MODELING HIGH-FREQUENCY ORDER FLOW IMBALANCE BY FUNCTIONAL LIMIT THEOREMS FOR TWO-SIDED RISK PROCESSES

(2014) ON CONVERGENCE OF THE DISTRIBUTIONS OF STATISTICS CONSTRUCTED FROM SAMPLES WITH RANDOM SIZES TO NORMAL VARIANCE-MEAN MIXTURES

(2014) ON CONVERGENCE OF THE DISTRIBUTIONS OF STATISTICS CONSTRUCTED FROM SAMPLES WITH RANDOM SIZES TO NORMAL VARIANCE-MEAN MIXTURES

(2012) STATISTICAL PROPERTIES OF THE DYNAMICS OF ORDER BOOKS: EMPIRICAL RESULTS

(2011) ВЕРОЯТНОСТНО-СТАТИСТИЧЕСКИЕ МЕТОДЫ ДЕКОМПОЗИЦИИ ВОЛАТИЛЬНОСТИ ХАОТИЧЕСКИХ ПРОЦЕССОВ / PROBABILISTIC AND STATISTICAL METHODS FOR THE DECOMPOSITION OF THE VOLATILITY OF CHAOTIC PROCESSES

(2013) ВЕРОЯТНОСТНО-СТАТИСТИЧЕСКОЕ МОДЕЛИРОВАНИЕ ИНФОРМАЦИОННЫХ ПОТОКОВ В СЛОЖНЫХ ФИНАНСОВЫХ СИСТЕМАХ НА ОСНОВЕ ВЫСОКОЧАСТОТНЫХ ДАННЫХ / PROBABILITY AND STATISTICAL MODELING OF INFORMATION FLOWS IN COMPLEX FINANCIAL SYSTEMS BASED ON HIGH-FREQUENCY DATA

(2011) МАТЕМАТИЧЕСКИЕ ОСНОВЫ ТЕОРИИ РИСКА. 2-Е ИЗДАНИЕ, ИСПРАВЛЕННОЕ И ДОПОЛНЕННОЕ / MATHEMATICAL FOUNDATIONS OF THE RISK THEORY. 2ND ED.

(2014) МОДИФИЦИРОВАННЫЙ СЕТОЧНЫЙ МЕТОД РАЗДЕЛЕНИЯ ДИСПЕРСИОННО-СДВИГОВЫХ СМЕСЕЙ НОРМАЛЬНЫХ ЗАКОНОВ / A MODIFIED GRID METHOD FOR STATISTICAL SEPARATION OF NORMAL VARIANCE-MEAN MIXTURES

(2015) О СХОДИМОСТИ РАСПРЕДЕЛЕНИЙ СТАТИСТИК, ПОСТРОЕННЫХ ПО ВЫБОРКАМ СЛУЧАЙНОГО ОБЪЕМА, К МНОГОМЕРНЫМ ОБОБЩЕННЫМ ДИСПЕРСИОННЫМ ГАММА-РАСПРЕДЕЛЕНИЯМ

(2013) ОБОБЩЕННЫЕ ГИПЕРБОЛИЧЕСКИЕ РАСПРЕДЕЛЕНИЯ КАК ПРЕДЕЛЬНЫЕ ДЛЯ СЛУЧАЙНЫХ СУММ

(2013) ОБОБЩЕННЫЕ ДИСПЕРСИОННЫЕ ГАММА-РАСПРЕДЕЛЕНИЯ КАК ПРЕДЕЛЬНЫЕ ДЛЯ СЛУЧАЙНЫХ СУММ / VARIANCE-GENERALIZED-GAMMA-DISTRIBUTIONS AS LIMIT LAWS FOR RANDOM SUMS

(2012) СКОШЕННЫЕ РАСПРЕДЕЛЕНИЯ СТЬЮДЕНТА, ДИСПЕРСИОННЫЕ ГАММА-РАСПРЕДЕЛЕНИЯ И ИХ ОБОБЩЕНИЯ КАК АСИМПТОТИЧЕСКИЕ АППРОКСИМАЦИИ / SKEW STUDENT DISTRIBUTIONS, VARIANCE-GAMMA DISTRIBUTIONS AND THEIR GENERALIZATIONS AS ASYMPTOTIC APPROXIMATIONS